MathSciNet Relay Station
MathSciNet bibliographic data
MR902782 49A27 (46B20 46G05 49A51 49A52 58C20 90C25 90C48)
Borwein, J. M.; Preiss, D. A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions. Trans. Amer. Math. Soc. 303 (1987), no. 2, 517–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement